# SDR QXEA200601696

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 12,816 hours, 13,322 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2380: WE GOT THE TAKE-OFF WARNING DURING THE NORMAL TEST DURING TAXI OUT. WE DOUBLE CHECKED ALL THE SYSTEMS AND STILL KEPT GETTING THE HORN. WE DID A TRIM ELEVATOR TEST AND NOTICED THAT THE INDICATOR DID NOT GO ALL THE WAY TO NU POSITION. RETURNED TO GATE. MAINTENANCE C/W THE OPERATIONAL TEST OF THE ELEVATOR PITCH TRIM SYSTEM PER Q400 AMM TASK 37-32-000-710-802. OPS CHECK GOOD. PERFORMED FUNCTIONAL TEST OF THE TAKE-OFF WARNING SYSTEM. OPS CHECK GOOD. NO FURTHER DEFECTS NOTICED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
